RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1996, Volume 32, Number 7, Pages 951–957 (Mi de9045)  

This article is cited in 3 scientific papers (total in 3 papers)

Numerical methods

On the convergence, uniform with respect to a small parameter, of a four-point scheme for a one-dimensional stationary convection-diffusion equation

N. V. Kopteva

Lomonosov Moscow State University

Full text: PDF file (933 kB)

English version:
Differential Equations, 1996, 32:7, 958–964

Bibliographic databases:
UDC: 519.632
Received: 07.02.1996

Citation: N. V. Kopteva, “On the convergence, uniform with respect to a small parameter, of a four-point scheme for a one-dimensional stationary convection-diffusion equation”, Differ. Uravn., 32:7 (1996), 951–957; Differ. Equ., 32:7 (1996), 958–964

Citation in format AMSBIB
\Bibitem{Kop96}
\by N.~V.~Kopteva
\paper On the convergence, uniform with respect to a small parameter, of a four-point scheme for a one-dimensional stationary convection-diffusion equation
\jour Differ. Uravn.
\yr 1996
\vol 32
\issue 7
\pages 951--957
\mathnet{http://mi.mathnet.ru/de9045}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1492308}
\transl
\jour Differ. Equ.
\yr 1996
\vol 32
\issue 7
\pages 958--964


Linking options:
  • http://mi.mathnet.ru/eng/de9045
  • http://mi.mathnet.ru/eng/de/v32/i7/p951

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Kopteva, “On the uniform in small parameter convergence of a weighted scheme for the one-dimensional time-dependent convection–diffusion equation”, Comput. Math. Math. Phys., 37:10 (1997), 1173–1180  mathnet  mathscinet  zmath
    2. V. B. Andreev, “Convergence of a modified Samarskij's monotonic scheme on a smoothly condensing grid”, Comput. Math. Math. Phys., 38:8 (1998), 1212–1224  mathnet  mathscinet  zmath
    3. N. V. Kopteva, “Uniform convergence with respect to a small parameter of a scheme with central difference on refining grids”, Comput. Math. Math. Phys., 39:10 (1999), 1594–1610  mathnet  mathscinet  zmath
  • Number of views:
    This page:54
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020